Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Discomfort throughtout the torso. Taking effexor, crestor, lisinopril, fossamax, metformin. What can the discomfort be due to?

I have been experiencing discomfort throughout my entire torso for several days. I am currently on Effexor, Crestor, Lisinopril , Fossamax and Metformin which I started several weeks ago. I am a 62 year old woman in general good health except for the conditions addressed by the above named medications . I am 5 3 and weigh about 130 lbs. It s very difficult to describe because it is not actually painful, only very uncomfortable. I would apprciate your thoughts as to what this might be. Thank you.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello akoopmann. I am assuming, from the medications that you have listed that you have diabetes, high blood pressure, hyperlipidemia, depression and osteoporosis or osteopenia (due to the fosamax). There are many reasons that you could be having these symptoms such as cardiac disease, gastroparesis and/or ileus, or medication related. All of the medications above can cause GI upset.

First I need to ask more questions:
1. Are having nausea/vomiting?
2. Is the uncomfortable feeling related to food intake, is it continuous or intermittent?
3. Is the feeling come on suddenly or gradually?
4. Are you having any other symptoms such as dizziness, visual changes, pain anywhere else?
5. Have you had any stool changes?
6. Have you noticed any relation of the symptoms to the timing of your medications?
7. Several weeks ago, did you start all of these medications together or did you just start the metformin? It is a little unclear in the question.

Be well, Dr. Kimberly
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor